Eisenstein series and zeta functions on symplectic groups.
Inventiones mathematicae, Tome 119 (1995) no. 3, pp. 539-584
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symplectic groups, Eisenstein series, totally real number field, parabolic subgroup, critical points, holomorphic modular forms, cusp forms, zeta function, Hecke eigenform, principal congruence subgroup
@article{IM_1995__119_3_144265,
author = {Goro Shimura},
title = {Eisenstein series and zeta functions on symplectic groups.},
journal = {Inventiones mathematicae},
pages = {539--584},
year = {1995},
volume = {119},
number = {3},
zbl = {0845.11020},
url = {http://geodesic.mathdoc.fr/item/IM_1995__119_3_144265/}
}
Goro Shimura. Eisenstein series and zeta functions on symplectic groups.. Inventiones mathematicae, Tome 119 (1995) no. 3, pp. 539-584. http://geodesic.mathdoc.fr/item/IM_1995__119_3_144265/